# SDR TWAA9809417

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND INTERCOSTAL FS 980 TO FS 996 BETWEEN S27R AND S28R WITH APPROXIMATELY .25 INCH HOLE WORN INTO LIP.  REPLACED AND INSTALLED NEW INTERCOSTAL PER SRM 51-01, PAGE 1 ITEM C.  (X)
